MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II EZ Sterox; Permanent Pacemaker Electrode

BOSTON SCIENTIFIC CORPORATION FINELINE II EZ Sterox; Permanent Pacemaker Electrode
Model Number 4473
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right atrial (ra) lead exhibited high out of range pacing impedance measurements.The rep confirmed the impedances spiked out of range about three times over the past year and then returned to normal.Technical services (ts) recommended isometrics to test the lead integrity.There was noise present that was not oversensed.This lead has been recommended for replacement.This ra lead remains in service.No adverse patient effects were reported.

Brand Name
FINELINE II EZ Sterox
Common Device Name
Permanent Pacemaker Electrode
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - Del Caribe
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50899034
Report Number2124215-2026-51220
Device Sequence Number14959079
Product Code DTB
UDI-Device Identifier00802526265020
UDI-Public(01)00802526265020(17)090705
Combination Product (Y/N)Y
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/05/2009
Device Model Number4473
Device Catalogue Number4473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date09/25/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured07/05/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale